# SDR DL76P090972

- Difficulty date: May 31, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 34,470 hours, 14,379 cycles
- Engine: Pwa PW4060
- Engine time: 50,365 hours, 7,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT COMMENCEMENT OF TAKEOFF ROLL AT 40KTS L EEC MODE STATUS MSG    ILLUMINATED.  RETURNED TO GATE.  ACT- T/S PER FIM.   PERFORMED BITE ON L PIMU AND CYCLED EEC SWITCHES.  CLEARED MSG AND RAN ENGINES AT IDLE.  MSG DID  NOT REAPPEAR.  ALL INDICATIONS NORMAL.
